# SDR USAA2012032900015

- Difficulty date: March 24, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 56,627 hours, 37,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR SKIN /CDFI VISIT - 5/8 INCH CRACK AFT FRAME OF FORWARD CARGO DOOR CUTOUT ABOVE TOP INBOARD MOUNT HOLE OF BOTTOM STOP.  REPAIRED AFT FRAME OF FORWARD CARGO DOOR CUTOUT IAW EA 202103.
